# SDR SWAA2012112609896

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 17,654 hours, 10,409 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA133743
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CROSSFEED C/B POPPED.  DID NOT ATTEMPT A RESET.  REMOVED AND REPLACED CROSSFEED VALVE ACTUATOR IAW MM, OPS CHECK GOOD.  RAR# 7498  P/N OFF/ON: MA30A1001 S/N OFF:AA133743 ON: AA1514040
